# SDR IPXA2024052345715

- Difficulty date: April 24, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 57,406 hours, 8,950 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: 65B1518948
- Condition: Damaged
- Location: Rt Nr 10 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R/H WING NO.10 SPOILER INBD NO.1 HINGE BOLT HOLE ENLARGE.COMPLETED MACHINING THE HINGE FITTING I.A.W. EI NO.F2024A57M-1178 REV.0 SEQUENCE:A
